# SDR 20000911SH033

- Difficulty date: August 21, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N4142N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449128
- Engine: Cont LTSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD2
- Part serial: 702107706
- Condition: Faulty
- Part time: 41 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE RUNNING RICH AND BLOWING BLACK SMOKE.  UNABLE TO ADJUST MIXTURE.  REMOVED AND SENT BACK TO TCM.  (X)
